Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

My wife has gap in knee, suggest me the treatment

dear sir,my wife ,,hav pain in knee ..left leg,consulted dr. and got xrays done,shown gap in knee,following medicines G L X-P 8MG. 2.TAB rabipace 20mg 3.TAB ostovit dm. 4.CAO UNION .. CORAL CALCIUM. and quadriceps exercise, sir please reply. as there is no relief. what should b done to avoid this types of pain
Asked On : Fri, 18 Mar 2011
Answers:  2 Views:  468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Get an rheumatoid profile done to rule out rheumatoid arthritis
Take Care
Answered: Mon, 21 Mar 2011
I find this answer helpful
  User's Response
Hi dear

Welcome to HealthcareMagic.

She must be having osteoarthritis of knee.Pain relief medicines are not always useful in Knee pain.A knee cap can restrict her knee movement an can help.Ask her to take plenty of water and reduce salt in her diet.Depending on the extent of damage , you can opt for surgery too.

Take care.
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor